Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 128, Number 9

All articles in this issue are freely accessible.

A note on tensor products of ample line bundles on abelian varieties
Yoshiaki Fukuma.
Proc. Amer. Math. Soc. 128 (2000), 2513-2516
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1766603
Class numbers of imaginary abelian number fields
Ku-Young Chang and Soun-Hi Kwon.
Proc. Amer. Math. Soc. 128 (2000), 2517-2528
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1707511
Mixed exponential sums over finite fields
Francis N. Castro and Carlos J. Moreno.
Proc. Amer. Math. Soc. 128 (2000), 2529-2537
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1690978
On finite $Λ$-submodules of Selmer groups of elliptic curves
Yoshitaka Hachimori and Kazuo Matsuno.
Proc. Amer. Math. Soc. 128 (2000), 2539-2541
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1690989
Mixed means and inequalities of Hardy and Levin-Cochran-Lee type for multidimensional balls
Aleksandra Cizmesija, Josip Pecaric and Ivan Peric.
Proc. Amer. Math. Soc. 128 (2000), 2543-2552
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1676291
A counterexample to “An extension of the Vitali-Hahn-Saks theorem” and a compactness result
Guy Degla.
Proc. Amer. Math. Soc. 128 (2000), 2553-2559
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1676360
Maximum curves and isolated points of entire functions
T. F. Tyler.
Proc. Amer. Math. Soc. 128 (2000), 2561-2568
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1662226
Uniformly perfect sets, rational semigroups, Kleinian groups and IFS’s
Rich Stankewitz.
Proc. Amer. Math. Soc. 128 (2000), 2569-2575
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1662218
A sharp estimate for extremal functions
Kehe Zhu.
Proc. Amer. Math. Soc. 128 (2000), 2577-2583
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1662242
Compact Schur multipliers
Milan Hladnik.
Proc. Amer. Math. Soc. 128 (2000), 2585-2591
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1766604
Bounded variation in the mean
Pamela B. Pierce and Daniel Waterman.
Proc. Amer. Math. Soc. 128 (2000), 2593-2596
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1670415
Cardinal spline interpolation from $H^{1}(\mathbb{Z})$ to $L_{1}(\mathbb{R})$
Fang Gensun.
Proc. Amer. Math. Soc. 128 (2000), 2597-2601
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1657739
Topological entropy, embeddings and unitaries in nuclear quasidiagonal $C^{*}$-algebras
Nathanial P. Brown.
Proc. Amer. Math. Soc. 128 (2000), 2603-2609
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1664305
An abstract approach to Bohr’s phenomenon
L. Aizenberg, A. Aytuna and P. Djakov.
Proc. Amer. Math. Soc. 128 (2000), 2611-2619
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1657738
On singular critical points of positive operators in Krein spaces
Branko Curgus, Aurelian Gheondea and Heinz Langer.
Proc. Amer. Math. Soc. 128 (2000), 2621-2626
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1690979
New uniqueness theorems for trigonometric series
J. Marshall Ash and Sh. T. Tetunashvili.
Proc. Amer. Math. Soc. 128 (2000), 2627-2636
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1657746
Liouville numbers, Rajchman measures, and small Cantor sets
Christian E. Bluhm.
Proc. Amer. Math. Soc. 128 (2000), 2637-2640
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1657762
On the parametrization of self-similar and other fractal sets
Miguel Angel Martín and Pertti Mattila.
Proc. Amer. Math. Soc. 128 (2000), 2641-2648
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1664402
Regularity of operators on essential extensions of the compacts
Arupkumar Pal.
Proc. Amer. Math. Soc. 128 (2000), 2649-2657
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1705741
Non–continuation of the periodic oscillations of a forced pendulum in the presence of friction
Rafael Ortega, Enrico Serra and Massimo Tarallo.
Proc. Amer. Math. Soc. 128 (2000), 2659-2665
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1670407
On some properties of the Gamma function
Árpád Elbert and Andrea Laforgia.
Proc. Amer. Math. Soc. 128 (2000), 2667-2673
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1694859
Diagonal dominance and harmless off-diagonal delays
Josef Hofbauer and Joseph W.-H. So.
Proc. Amer. Math. Soc. 128 (2000), 2675-2682
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1707519
Geometric properties of the solutions of a Hele-Shaw type equation
Konstantin Kornev and Alexander Vasil'ev.
Proc. Amer. Math. Soc. 128 (2000), 2683-2685
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1664386
Operators with bounded conjugation orbits
D. Drissi and M. Mbekhta.
Proc. Amer. Math. Soc. 128 (2000), 2687-2691
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1664345
Growth of solutions of second order linear differential equations
Ilpo Laine and Pengcheng Wu.
Proc. Amer. Math. Soc. 128 (2000), 2693-2703
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1664418
The Schur algorithm and coefficient characterizations for generalized Schur functions
Tiberiu Constantinescu and Aurelian Gheondea.
Proc. Amer. Math. Soc. 128 (2000), 2705-2713
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1670430
On the scattering by a biperiodic structure
Gang Bao and David C. Dobson.
Proc. Amer. Math. Soc. 128 (2000), 2715-2723
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1694448
Criteria for convexity in Banach spaces
Vassilis Kanellopoulos.
Proc. Amer. Math. Soc. 128 (2000), 2725-2733
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1662253
Sectional bodies associated with a convex body
Matthieu Fradelizi.
Proc. Amer. Math. Soc. 128 (2000), 2735-2744
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1664362
A note on duality between measure and category
Tomek Bartoszynski.
Proc. Amer. Math. Soc. 128 (2000), 2745-2748
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1766605
A weak countable choice principle
Douglas Bridges, Fred Richman and Peter Schuster.
Proc. Amer. Math. Soc. 128 (2000), 2749-2752
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1664313
Independent random cascades on Galton-Watson trees
Gregory A. Burd and Edward C. Waymire.
Proc. Amer. Math. Soc. 128 (2000), 2753-2761
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1657774
Splitting the curvature of the determinant line bundle
Simon Scott.
Proc. Amer. Math. Soc. 128 (2000), 2763-2775
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1662210
Generalized Watson transforms I: General theory
Qifu Zheng.
Proc. Amer. Math. Soc. 128 (2000), 2777-2787
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1670364
On non-orientable surfaces in 4-space which are projected with at most one triple point
Shin Satoh.
Proc. Amer. Math. Soc. 128 (2000), 2789-2793
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1652241
Holomorphic sections of pre-quantum line bundles on $G/(P,P)$
Meng-Kiat Chuah.
Proc. Amer. Math. Soc. 128 (2000), 2795-2799
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1709745
Microbundles, manifolds and metrisability
David Gauld and Sina Greenwood.
Proc. Amer. Math. Soc. 128 (2000), 2801-2807
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1664358
On conjugation invariants in the dual Steenrod algebra
M. D. Crossley and Sarah Whitehouse.
Proc. Amer. Math. Soc. 128 (2000), 2809-2818
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1657790
Von Neumann Betti numbers and Novikov type inequalities
Michael Farber.
Proc. Amer. Math. Soc. 128 (2000), 2819-2827
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1664370
Errata to “On semisimple Hopf algebras of dimension $pq$”
Shlomo Gelaki and Sara Westreich.
Proc. Amer. Math. Soc. 128 (2000), 2829-2831
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1766606
Erratum to “Chern numbers of certain Lefschetz fibrations"
András I. Stipsicz.
Proc. Amer. Math. Soc. 128 (2000), 2833-2834
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1766607